# SDR SWIA201232340

- Difficulty date: December 8, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 11,753 hours, 7,242 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSHING BACK FROM GATE RECEIVED A RECIRCULATING FAN FAULT STATUS MSG.  (FLT 4576)  REPLACED RECIRCULATING FAN IAW AMM PN: MS21042L08. PN: GG670-95022-7 SN ON: 01086 SN OFF: 01436.
